zbMATH — the first resource for mathematics

Periodic solutions for a discrete time predator-prey system with monotone functional responses. (English) Zbl 1122.39005
Summary: Sharp sufficient conditions for the existence of periodic solutions of a nonautonomous discrete time semi-ratio-dependent predator-prey system with functional responses are derived. In our results this system with any monotone functional response bounded by polynomials in \(\mathbb R^{+}\), always has at least one \(\omega\)-periodic solution. In particular, this system with the most popular functional responses Michaelis-Menten, Holling type-II and III, sigmoidal, Ivlev and some other monotone response functions, always has at least one \(\omega\)-periodic solution.

39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
92D25 Population dynamics (general)
Full Text: DOI
[1] Bohner, M.; Fan, M.; Zhang, J., Existence of periodic solutions in predator – prey and competition dynamic systems, Nonlinear anal.: real world appl., 7, 1193-1204, (2006) · Zbl 1104.92057
[2] Fan, M.; Wang, Q., Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator – prey systems, Discrete contin. dyn. syst. ser. B, 4, 3, 563-574, (2004) · Zbl 1100.92064
[3] Fazly, M.; Hesaaraki, M., Periodic solutions for predator – prey systems with beddington – deangelis functional response on time scales, Nonlinear anal.: real world appl., (2007) · Zbl 1145.92035
[4] Freedman, H.I., Deterministic mathematical models in population ecology, Monograph textbooks pure applied math., vol. 57, (1980), Marcel Dekker New York · Zbl 0448.92023
[5] Gaines, R.E.; Mawhin, J.L., Coincidence degree and non-linear differential equations, (1977), Springer Berlin
[6] Wang, Q.; Fan, M.; Wang, K., Dynamics of a class of nonautonomous semi-ratio-dependent predator – prey systems with functional responses, J. math. anal. appl., 278, 443-471, (2003) · Zbl 1029.34042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.